# SDR DLL17951501

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1202
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Inlet Ring
- Condition: Cracked
- Location: Nr 2 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND RING CRACKED, INSIDE PANEL 311KC.  FABRICATED REPAIR DOUBLER PER SRM 54-34-00 FIG 804, INSTALLED UPPER REPAIR, TRIMMED OUT DAMAGED AREA AND FABRICATED REPAIR DOUBLER PER ERA 270632-14.
